Nurofen Ibuprofen 200mg Tablets, 48 pack

Nurofen is effective in the temporary relief of pain and/or inflammation associated with: headaches, pain and discomfort associated with migraine, cold and flu symptoms, rheumatic pain, muscular pain backache, reduces fever, period pain and dental pain.

$13.99

In stock

Description

Nurofen is effective in the temporary relief of pain and/or inflammation associated with: headaches, pain and discomfort associated with migraine, cold and flu symptoms, rheumatic pain, muscular pain backache, reduces fever, period pain and dental pain.

Active Ingredients: Nurofen: Ibuprofen 200mg.

Dosage: Adults and Children over 12 years: Initial dose 2 tablets taken with water, then if necessary, 1 or 2 tablets every 4 to 6 hours. (Maximum 6 tablets in 24 hours). Children 7 to 12 years: 1 Tablet every 6 to 8 hours as necessary (Maximum 4 tablets in 24 hours)

Warnings: Nurofen: If symptoms persist for more than three days, please consult your doctor. If you are receiving medication from your doctor, suffer from asthma, are allergic to aspirin, have any stomach problems or are pregnant, you should consult your doctor before taking ibuprofen or any other pain reliever.

Do not take: If you have a stomach ulcer or other stomach disorders, kidney or heart problems. If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. During the first 6 months of your pregnancy, except on doctors advice. DO NOT USE AT ALL during the last 3 months of pregnancy.

July Promotions - One promotion per order
1. New ZOOM Pharmacy Shop customers FREE standard shipping PROMO CODE on order $20+ welcome22
2. FREE standard shipping on shop orders $50+
3. FREE GO Stress Remedy Sample Pack (5 v-caps) with any GO Healthy purchase

X